# SDR 98ZZZM411

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F FOUND LEFT FORWARD EMERGENCY EGRESS LIGHT INOP (EXTERIOR).  REMOVED AND REPLACED BATTERY PACK.  (M)
